# SDR GTIA2018060102676

- Difficulty date: May 30, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 46,979 hours, 21,873 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 1 A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR DURING DESCENT,   PERFORMED A VISUAL INSPECTION OF THE NR 1 ENGINE,  NO LEAKKS NOTED.  ENG. OIL CONSUMPTIION OK.  PERFORMED GVI OF THE A/C PACKS,  FOUND PIPE ASSY FROM NR 1 ACM HEAT EXCHANGER AND ACM CLAMP LOOSE,  SECURED THE PIPE ASSY IAW AMM 21-52-33 , LEAK CHECKED OK.  PERFORMED A NR 1 ENG. IDLE RUN CHECK NO ODOR ,  PERFORMED  DECONTAMINATION OF THE EC SYSTEM IAW AMM 21-00-00,  NO ODOR.
